# SDR 99ZZZX25

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N941AT
- Make and model: Doug DC3C
- Aircraft serial: 4293040
- Engine: Pwa R1830*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116733
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACROSS EXHAUST PORT.
